# SDR MEX2003275

- Difficulty date: July 8, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED CADC NR 1 IS OUT OF SERVICE WITH DATE BUS FAILED MESSAGE.  CADC NR 1 WAS REPLACED IAW MM 34-16-01, BUT CADC NR 2 WAS OUT OF SERVICE, CADC NR 2 WAS REPLACED IAW MM 34-16-01, ALL TESTS CORRECT.
